MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA LOCKING SCREW STARDRIVE 20MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA LOCKING SCREW STARDRIVE 20MM; SCREW, FIXATION, BONE
Model Number 02.210.120
Medical Device Problem Code Failure To Adhere Or Bond (1031)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information is not available for reporting.Additional device product code: hrs.Due to the intra-operative events, the device was not successfully implanted.An alternate device was used to complete procedural step.As such, implant/explant dates are not applicable.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during a procedure on (b)(6) 2018, a variable angle 2.4mm locking screw would not lock into a distal hole on the radial side of the volar two column distal radius plate.The screw was removed and replaced with another variable angle locking screw which then locked into the plate.This caused an approximate two (2) minute delay, however, the surgery was completed successfully with no patient consequence.No additional x-rays were taken.Concomitant part: volar two column distal radius plate (part: 02.111.631, lot number unknown, quantity one).This is report 1 of 1 for complaint (b)(4).

Brand Name
2.4MM VA LOCKING SCREW STARDRIVE 20MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7359418
Report Number2939274-2018-51141
Device Sequence Number1470635
Product Code HWC
UDI-Device Identifier10886982052971
UDI-Public(01)10886982052971(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.210.120
Device Catalogue Number02.210.120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/22/2018
Initial Report FDA Received Date03/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1